# SDR 2004UALA00640

- Difficulty date: June 17, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N300264U1
- Condition: Delaminated
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE DELAMINATED NR 6 SLAT WEDGE.  MAJOR REPAIR.  REPLACED WEDGE.
